# SDR USAA951001

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 747
- Part time: 33,022 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND 6.5 INCH BY 8 INCH CORRODED SKIN, BS 747 S-27R.  REMOVED CORROSION AND INSTALLED DOUBLER, REPAIRED PER SRM 53-10-4.  (M)
